# SDR SIMA983563

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHV - FLT 5202 - ON TAKEOFF ROLL, AVIONICS SMOKE LIGHT ILLUMINATED.  CREW FOLLOWED QRH AND RETURNED TO FIELD.  LIGHT WENT OUT AFTER AIRCRAFT TAXIED BACK TO GATE.  REMOVED AVIONICS DOOR, INSPECTED AVIONICS BAY AND FOUND NO EVIDENCE OF SMOKE OR DAMAGE.  DEFERRED AVIONIC SMOKE DETECTION SYSTEM AND RETURNED AIRCRAFT TO SERVICE.  ITEM REMAINS DEFERRED AS OF 12-24-98.  ON 12-27-98, REMOVED AND REPLACED THE AVIONICS SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  MEL CLEARED.  (M)
